# SDR USAA2009052691282

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 54,302 hours, 23,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4431319 - FLT 350-LAS - EMERGENCY EQUIPMENT - SEAT ROW 11L MISSING EMERGENCY LIGHT LENS. MAINTENANCE REPLACED LENS AS REQUIRED.
